# SDR REXA2022051300900

- Difficulty date: March 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH6703135755
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS349 IS CORRODED BETWEEN STRINGER 27 AND 26R.	REMOVED AND REPLACED FS349 FRAME SEGMENT BETWEEN STGR 24L AND 24R IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
